# SDR USAA2015032500014

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 2514355
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS CRACKED AT SEAT 8D.  REPLACED LENS AT SEAT 8D.
